# SDR IPXA10559069

- Difficulty date: March 22, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50052
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  FUSELAGE FLOOR STRUCTURE, FLOOR PANEL SUPPORT HAS CORROSION ON UPPER FWD FLANGE AT STA 1020 RBL 12 TO RBL 23.  BLEND CORRODED AREA, FOUND TO BE OUT OF LIMITS, REPLACED FLOOR PANEL SUPPORT IAW SRM 53-00-51-1A1 AND SRM 51-40-02-0G
